# SDR 2023FA0000763

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: General aviation
- Aircraft: N631HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22312
- Aircraft time: 2,974 hours, 9,149 cycles
- Engine: Pwc PW207C
- Engine time: 2,974 hours, 7,474 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: 728094
- Part serial: 1131
- Condition: Faulted
- Location: Oil Cooler
- Part time: 2,974 hours, 9,149 cycles
- Component: Oil Cooler, Agusta
- Component part number: 109062069103
- Stage of operation: AA
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE #2 TEMP CAUTION ILLUMINATED ALONG WITH RISING TEMPERATURE INDICATION TO 131 CELSIUS. THEN, #2 PRESSURE WARNING ILLUMINATED WITH ERRATICALLY CHANGING PRESSURE INDICATION. SHUTDOWN #2 ENGINE AND LANDED. MAX CONTINUOUS OIL TEMPERATURE IS 128.5 C.
